Advanced search
Start date
Betweenand

On the geometry of surfaces in R4

Grant number: 12/00066-9
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): April 01, 2012
Effective date (End): January 31, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Farid Tari
Grantee:Jorge Luiz Deolindo Silva
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

The project is on the geometry of surfaces in R4 from the point of view of singularity theory. The aim of the project is to investigate the local and multi-local geometric properties of such surfaces using the theory of contact and of implicit differential equations. For some surfaces, the project includes global problems such as finding and estimate of the number of components of a special curve on the surface (which captures some aspects of the extrinsic geometry of the surface) and an estimate of the number of special points on such curve. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DEOLINDO SILVA, JORGE LUTZ; KABATA, YUTARO. Projective classification of jets of surfaces in 4-space. HIROSHIMA MATHEMATICAL JOURNAL, v. 49, n. 1, p. 35-46, . (12/00066-9)
DEOLINDO-SILVA, JORGE LUIZ. Cross-Ratio Invariants for Surfaces in 4-Space. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 52, n. 3, p. 591-612, . (12/00066-9)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
SILVA, Jorge Luiz Deolindo. Cr-invariants for surfaces in R^4. 2016. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC/SB) São Carlos.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.